# SDR QMLA2016071816076

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Bell 407
- Aircraft serial: 54392
- Aircraft time: 1,235 hours, 3,754 cycles
- Engine: Allsn 250C20B
- Engine time: 1,235 hours, 3,760 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE PILOT SAW A TRANSMISSION CHIP LIGHT ILLUMINATE.  HE IMMEDIATELY RETURNED TO BASE AND CALLED THE MECHANIC ON DUTY.  THE MECHANIC ARRIVED TO TROUBLESHOOT.  HE DRAINED AND FLUSHED THE TRANSMISSION, CHANGED THE FILTER, CHECKED AND CLEANED ALL 3 CHIP DETECTORS WITH NO ANOMALIES FOUND, SERVICING THE TRANSMISSION, AND PERFORMED A 20 MINUTE GROUND RUN WITH ASSISTANCE OF THE PILOT.  NO FURTHER DEFECTS NOTED.  THE ACFT WAS THEN PLACED BACK INTO SERVICE.
